# SDR REXA2025031000295

- Difficulty date: January 25, 2025
- Submitted: March 10, 2025
- Operation: Air carrier
- Aircraft: N669CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10176
- Aircraft time: 34,538 hours, 26,097 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: MM67035315007
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THERE IS EVIDENCE OF CORROSION IN MULTIPLE AREAS OF THE FLOOR CROSS BEAM AT FS 1031 BETWEEN RBL9 AND RBL27. REPAIRED PER REO 670-53-61-2471.
